Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

problems of pumping penis.

hello sir, iam 18 years old do my 1st year.Actually in my 10th class i hav seen some bluefilms.Day by day it became a habit of mine.Now iam puming my penis nearlly thirce a week by seeing the bluefilms.My doubt is that,ll there b any problem in future if i do like dis?
Asked On : Mon, 25 Jan 2010
Answers:  3 Views:  1101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Not at all, Masturbation is harmless habit, you do it daily or weekly. Take it easy, not worry . Do it and forget. You must avoid repentness,
Answered: Sun, 17 Feb 2013
I find this answer helpful
  Anonymous's Response

No there wont be any problem. But dont get yourself addicted to such movies.

Answered: Mon, 25 Jan 2010
  User's Response
Hello, First of all get relaxed as act of masturbation doesnt have any harmful or side effect nither on ur penis nor no your sex life, but remmembser one thing any thing done in excess is like poision. Porn wathing once in a while is ok but surly dont get addicted to it. Try to develpo self controle. Tc
Answered: Fri, 12 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor